# SDR REXA2014092600991

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 16,926 hours, 10,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING DOOR EXTERNAL EMER LIGHT ASSEMBLY GND WIRE DAMAGED.  REPAIRED GND WIRE ON EXTERNAL EMER LIGHT ASSEMBLY.  ALL CHECKED GOOD AT TIME IAW 20-16-11.
